Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 84, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 16, 2017, 8:30 PM CDT. It took effect at Oct 17, 2017, 1:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2017, 8:30 PM CDT (01:30 UTC)
- In effect from
- Oct 17, 2017, 1:00 AM CDT
- Expired
- Oct 17, 2017, 7:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
188 WHUS73 KMKX 170130 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 830 PM CDT MON OCT 16 2017 ...BRISK SOUTHWEST WINDS DEVELOPING... LMZ643-644-170930- /O.NEW.KMKX.SC.Y.0084.171017T0600Z-171017T1700Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 830 PM CDT MON OCT 16 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO NOON CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO NOON CDT TUESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-170930- /O.NEW.KMKX.SC.Y.0084.171017T1000Z-171018T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 830 PM CDT MON OCT 16 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 7 PM CDT TUESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
4 follow-up statements
790 WHUS73 KMKX 170807 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 307 AM CDT TUE OCT 17 2017 ...BREEZY SOUTHWEST WINDS TODAY... LMZ643-644-171615- /O.CON.KMKX.SC.Y.0084.000000T0000Z-171017T1700Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 307 AM CDT TUE OCT 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-171615- /O.CON.KMKX.SC.Y.0084.171017T1000Z-171018T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 307 AM CDT TUE OCT 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
897 WHUS73 KMKX 171357 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 857 AM CDT TUE OCT 17 2017 ...BREEZY SOUTHWEST WINDS TODAY... LMZ643-644-171700- /O.CON.KMKX.SC.Y.0084.000000T0000Z-171017T1700Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 857 AM CDT TUE OCT 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-172200- /O.CON.KMKX.SC.Y.0084.000000T0000Z-171018T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 857 AM CDT TUE OCT 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
141 WHUS73 KMKX 171712 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1212 PM CDT TUE OCT 17 2017 ...BREEZY SOUTHWEST WINDS TODAY... LMZ643-644-171815- /O.EXP.KMKX.SC.Y.0084.000000T0000Z-171017T1700Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 1212 PM CDT TUE OCT 17 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ LMZ645-646-180000- /O.CON.KMKX.SC.Y.0084.000000T0000Z-171018T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1212 PM CDT TUE OCT 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
396 WHUS73 KMKX 172002 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 302 PM CDT TUE OCT 17 2017 ...BREEZY SOUTHWEST WINDS TODAY... LMZ645-646-180415- /O.CON.KMKX.SC.Y.0084.000000T0000Z-171018T0000Z/ /O.NEW.KMKX.SC.Y.0085.171018T1300Z-171019T0900Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 302 PM CDT TUE OCT 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 4 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 4 AM CDT THURSDAY. * WINDS: SOUTHWEST DIMINISHING BY EVENING. SOUTHWEST WINDS INCREASING AGAIN WEDNESDAY MORNING TO 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS BY WEDNESDAY AFTERNOON. WINDS BACKING TO THE SOUTH DURING THE AFTERNOON. * WAVES: 1 TO 2 FEET TONIGHT. WAVES INCREASING AGAIN TO 3 TO 4 FEET ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-180415- /O.NEW.KMKX.SC.Y.0085.171018T1300Z-171019T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 302 PM CDT TUE OCT 17 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 4 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 4 AM CDT THURSDAY. * WINDS: SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS WEDNESDAY MORNING WITH GUSTS UP TO 30 KNOTS BY WEDNESDAY AFTERNOON. WINDS BACKING TO THE SOUTH DURING THE AFTERNOON. * WAVES: 1 TO 2 FEET TONIGHT. WAVES INCREASING AGAIN TO 3 TO 5 FEET ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 16, 6:16 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Oct 16, 6:16 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 616 PM CDT Mon Oct 16 2017 .UPDATE... Clear skies tonight. Enough mixing with pressure gradient at surface to prevent ground fog. && .AVIATION(00Z TAFS)... VFR SKC for this forecast period. Stronger WSW lower level wind max moving through tonight with decent low level inversion so looks like a favorable setup for some LLWS. Enough mixing at surface to prevent fog. && .PREV DISCUSSION... (Issued 228 PM CDT Mon Oct 16 2017) DISCUSSION... Tonight through Friday - Confidence...High A dry and unseasonably warm period is expected. Moisture will be meager with a trough passage Wednesday night. This set up a brief shot of cooler air for a time into Thursday but no major cool- down with this feature. Then southwest winds reload for Friday ahead of a Plains storm system. Saturday and Sunday - Confidence...Medium Models continue to advertise our next potential rain maker. Mid level trough approaches with a surface/850 front. Best window for precip comes Saturday night into a good part of Sunday. So the Superblend pops look pretty good given the consensus this far out. Monday - Confidence...Medium Secondary trough expected with a thermal ridge axis building back up before shot of cold advection Monday night. Will stick with the Superblend POPS for now which at least hints at a few showers. AVIATION(18Z TAFS)...VFR SKC for this forecast period. Stronger WSW lower level wind max moving through tonight with decent low level inversion so looks like a favorable setup for some LLWS. MARINE...Will be monitoring the need for a small craft advisory into midweek as pressure gradient tightens with increasing south/southwest winds. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...Hentz Tonight/Tuesday and Aviation/Marine...Collar Tuesday Night through Monday...Collar
Hazardous weather outlook, Oct 16, 3:23 PM CDT, 5 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 323 PM CDT Mon Oct 16 2017 WIZ046-047-051-052-056>060-062>072-172030- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 323 PM CDT Mon Oct 16 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-172030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 323 PM CDT Mon Oct 16 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Southwest winds will approach Small Craft Advisory levels at times Tuesday night into Wednesday night. Collar www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 3:02 PM CDT | Small Craft Advisory | MKX | 36 hr |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.